MathSciNet Relay Station
MathSciNet bibliographic data
MR2764111 (2012a:22016) 22E40 (20C15 20H10)
Long, Darren D.; Reid, Alan W.; Thistlethwaite, Morwen Zariski dense surface subgroups in ${\rm SL}(3,\bold Z)$. Geom. Topol. 15 (2011), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement